# SDR AALA2020083109002

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 72,273 hours, 28,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY LIGHTS WILL NOT TEST. REMOVED AND REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY, OPERATIONS CHECK GOOD PER AMM 33-51-38.
